Cardiac sinus node dysfunction during lithium treatment

S. P. Roose, J. I. Nurnberger, D. L. Dunner, D. K. Blood, R. R. Fieve

Research output: Contribution to journalArticle

43 Scopus citations

Abstract

Lithium treatment has been associated with a wide range of cardiac complications. The authors report 3 additional cases of cardiac sinus node dysfunction due to lithium. Two of the 3 cases were documented to be lithium dependent by the use of Holter monitoring of cardiac rhythm. On the basis of this finding as well as other reports in the literature the authors recommend careful monitoring of the pulse of patients taking lithium as well as ECG monitoring of patients who are over the age of 50 or who have a history of cardiac disease.

Original languageEnglish (US)
Pages (from-to)804-806
Number of pages3
JournalUnknown Journal
Volume136
Issue number6
DOIs
StatePublished - Jan 1 1979
Externally publishedYes

ASJC Scopus subject areas

  • Psychiatry and Mental health

Fingerprint Dive into the research topics of 'Cardiac sinus node dysfunction during lithium treatment'. Together they form a unique fingerprint.

  • Cite this

    Roose, S. P., Nurnberger, J. I., Dunner, D. L., Blood, D. K., & Fieve, R. R. (1979). Cardiac sinus node dysfunction during lithium treatment. Unknown Journal, 136(6), 804-806. https://doi.org/10.1176/ajp.136.6.804